# SDR 2005UALA00018

- Difficulty date: January 4, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 39,432 hours, 13,623 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR BS 940 FRAME BELOW LEFT FWD OVERWING DOOR CUTOUT CORRODED BETWEEN STR 16L.
